Show simple item record

dc.contributor.authorKhudyakov, A.P.
dc.contributor.authorPanteleyeva, Ye.V.
dc.contributor.authorTrofimuk, A.A.
dc.date.accessioned2020-09-17T13:36:05Z
dc.date.available2020-09-17T13:36:05Z
dc.date.issued2018
dc.identifier.citationKhudyakov, A.P. Algebraic and trigonometric generalized interpolation of Hermite-Birkhoff type for operators defined on functional spaces and functions of matrix variable, and their applications / A.P. Khudyakov, Ye.V. Panteleyeva, A.A. Trofimuk // Журнал обчислювальної та прикладної математики. – 2018. – Т. 127, № 1. – С. 95–107.ru_RU
dc.identifier.issn0868-6912
dc.identifier.urihttp://rep.brsu.by:80/handle/123456789/263
dc.description.abstractFor operators defined in function spaces, the algebraic interpolation formula of Hermite type is constructed. The interpolation formula of similar type, containing the value of the Gateaux differential of an arbitrary order, is constructed for operators on the set of matrices. Matrix analogues of the Leibniz formula are obtained. The formula for approximate calculation of the Gateaux differential of an arbitrary order of the matrix argument function is constructed. Based on the matrix interpolation formula of the Hermite type, the approximate method for solving the Cauchy problem for the matrixdifferential equation is obtained. The illustrative example of approximate solving the Cauchy problem for a first-order matrix-differential equation is constructed. A parametric family of trigonometric matrix interpolation polynomials of Hermite-Birkhoff type is constructed and investigated.ru_RU
dc.language.isoenru_RU
dc.publisherКиївський нацiональний унiверситет iменi Тараса Шевченкаru_RU
dc.subjectgeneralized interpolation of Hermite-Birkhoff typeru_RU
dc.subjectGateaux differentialru_RU
dc.subjectLeibniz formularu_RU
dc.subjectmatrix argument functionru_RU
dc.subjectCauchy problem for the matrix-differential equationru_RU
dc.titleAlgebraic and trigonometric generalized interpolation of Hermite-Birkhoff type for operators defined on functional spaces and functions of matrix variable, and their applicationsru_RU
dc.title.alternativeАЛГЕБРАЇЧНЕ ТА ТРИГОНОМЕТРИЧНЕ УЗАГАЛЬНЕНЕ IНТЕРПОЛЮВАННЯ ЕРМIТА-БIРКГОФА ДЛЯ ОПЕРАТОРIВ, ЗАДАНИХ У ФУНКЦIОНАЛЬНИХ ПРОСТОРАХ, ФУНКЦIЙ МАТРИЧНОГО АРГУМЕНТА ТА ЇХ ЗАСТОСУВАННЯru_RU
dc.typeArticleru_RU


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record